# SDR CA000706019

- Difficulty date: July 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,363 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82910010193
- Condition: Leaking
- Location: Sequence Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING WALK AROUND, THE FLIGHT CREW NOTICED FLUID LEAKING FROM THE NOSE LANDING GEAR AREA. MAINTENANCE INVESTIGATION REVEALED THE DOOR CLOSED HYDRAULIC PRESSURE LINE TO THE SEQUENCE VALVE WAS LEAKING. THE LINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
